R.T. – Minnesota
- Tagged with:
Describe the symptoms and the timeline of the reaction.
Reation to 1st shot of Phizer on July 30th. Swollen arm and lympth nodes 2 days later. Felt ok but by day 8 the pins and needles showed up and extreme weakness in legs and hands. Sickest ive been in long time. Restless night 100 temp for 2 days. Nausea digestive issues. Anywhere i have ever been sick or hurt this zeros into and i hurt all over again. This is day 12 and pins and needles in legs and hands. I want it to stop and i want my life back. Will not get a second shot or any shots of any kind for that matter. Help? Did anyone find help for this feeling?
-R.T. - Minnesota"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.